# SDR COMA0110032

- Difficulty date: February 5, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 21,753 hours, 22,642 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 6226190204
- Part serial: 1899
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 21,291 hours, 22,521 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATTITUDE DISPLAY AND FLIGHT DIRECTOR FAILURE WARNINGS.  REPLACED THE NR 2 AHRS.
